# SDR AALA20121102012

- Difficulty date: November 2, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT LOWER END OF FLOORBEAM SUPPORT, STATION 927, BELOW SEAT TRACK NUMBER 2.  REPLACED SUPPORT PER AARD 51-00-05-1.
